Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

June 19, 2021Clay County, Quitman County, Georgia; Henry County, Houston County, Alabama

NWS Tallahassee, FL issued this special weather statement at Jun 19, 2021, 8:46 PM EDT for Clay County, Quitman County, Georgia; Henry County, Houston County, Alabama. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2021, 8:46 PM EDT (00:46 UTC)
Expired
Jun 19, 2021, 9:45 PM EDT
In force
59 min
Issued by
NWS Tallahassee, FL

Counties Henry County, AL, Houston County, AL, Clay County, GA, Quitman County, GA

The radar

The Ft Rucker radar (KEOX), 48 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:10 PM EDTTSTM WND DMG1 Wsw Rehobeth, ALTREE DOWN AT THE INTERSECTION OF 605 AND BETTY ROAD IN THE REHOBOTH AREA OF HOUSTON COUNTY ALABAMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1506 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

951 
WWUS82 KTAE 200046
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
846 PM EDT Sat Jun 19 2021
 
ALZ066>069-FLZ009-011-GAZ120>122-142-200145-
Dale AL-Henry AL-Geneva AL-Houston AL-Holmes FL-Jackson FL-
Quitman GA-Randolph GA-Clay GA-Early GA-
846 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALE...HENRY...
EASTERN GENEVA...HOUSTON...NORTHWESTERN JACKSON...NORTHEASTERN
HOLMES...CLAY...WESTERN RANDOLPH...WESTERN EARLY AND QUITMAN COUNTIES
UNTIL 945 PM EDT/845 PM CDT/...

At 846 PM EDT/746 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Graceville, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Abbeville, Cottonwood, Fort Gaines, Georgetown, Blakely, Cuthbert,
Graceville, Headland, Dothan, Taylor, Kinsey, Ashford, Slocomb,
Cowarts, Webb, Columbia, Malone, Malvern, Rehobeth and Grimes.

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3198 8504 3197 8495 3195 8496 3192 8491
      3193 8480 3192 8480 3192 8469 3095 8509
      3087 8570 3130 8546 3170 8530 3170 8522
      3174 8520 3177 8516 3177 8512 3178 8514
      3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 0046Z 230DEG 34KT 3096 8554 

$$

72-BUNKER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 19, 7:44 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 19, 7:44 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
744 PM EDT Sat Jun 19 2021

.AVIATION...
[Through 00Z Monday]

Spiral bands of heavy rain and gusty winds associated with TD
Claudette will work across the region through the TAF cycle.
Periods of MVFR/IFR conditions will accompany the heavy rain
bands. Outside of showers, VFR will prevail with periods of MVFR
cigs. Winds will be gusty during the daytime hours, especially at
ECP.

&&

.PREV DISCUSSION [343 PM EDT]...

.NEAR TERM [Through Sunday]...

Tropical Storm Claudette continues to move northeastward across
southern AL this afternoon with spiral rain bands extending
southward into the Gulf. With daytime heating, both these rain
bands as well as scattered showers and thunderstorms between bands
are moving NNE across the region. At least one tornado has already
occurred with these storms, and additional tornadoes will be
possible through at least this evening. A tornado watch remains in
effect for SE AL, the FL Panhandle, and portions of SW Georgia
into this evening. Gusty winds have been occuring within these
showers and storms as well. A wind advisory is in effect for the
FL Panhandle. Heavy rainfall is also possible with these storms,
particularly the spiral rain bands as they move slowly NNEward.
Rain rates of 2 to 4 inches per hour will be possible, so any
training of storms that develops could lead to flash flooding.
The highest threat for flooding through tomorrow remains across
the western portions of the area. A Flash Flood Watch remains in
effect for SE AL, the FL Panhandle, and portions of SW Georgia
through Sunday.

Overall several rounds of showers and thunderstorms along with
spiral rain bands are expected across the area as Claudette moves
slowly ENEward. Gusty winds, heavy rainfall, flooding, and
tornadoes will remain threats into Sunday.

.SHORT TERM [Sunday Night Through Monday Night]...

Tropical Storm Claudette finally moves over to the Carolinas
Sunday night. This should give somewhat of a lull in showers and
thunderstorms Sunday night before increasing again on Monday with
deep moisture allowing scattered showers and thunderstorms with
daytime heating.

High temperatures on Monday are forecast in the 80s with humid
conditions. Low temperatures will remain in the low to mid 70s.

.LONG TERM [Tuesday Through Saturday]...

Tuesday rain chances ramp up remarkably again as a cold front
pushes into the area and stalls out. This boundary could serve as
a focus for shower and thunderstorm development on Wednesday
before washing out. Easterly to southeasterly flow returns
Thursday and Friday with a return to a more typical summertime
pattern. Scattered showers and thunderstorms will be possible each
afternoon, although ridging nosing in from the west could help
keep overall coverage on the lower side. High temperatures will
climb back into the upper 80s to low 90s with low temperatures in
the low 70s.

.MARINE...

Tropical Storm Claudette continues to push ENEward across A
Alabama this afternoon. Winds have come down enough that the
Tropical Storm Warning will be replaced with a Small Craft
Advisory, although some occasional gusts to gale force are still
possible. Seas will gradually subside tonight through tomorrow
with some lingering surf and rip currents expected. Otherwise,
expect a return to typical summertime boating conditions for the
upcoming week.

.FIRE WEATHER...

A wet pattern is in store today into the upcoming week. The main
concern is the potential for high dispersions above 75 units to
the north of I-10 on Sunday. Otherwise, there are no other fire
weather concerns at this time.

.HYDROLOGY...

With lower rainfall totals than originally anticipated, the river
flooding threat has lowered. While some flash flooding is still
possible, rises on area rivers are forecast to remain near action
stage at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  87  73  86  73 /  60  60  20  60  40
Panama City   76  85  76  85  75 /  70  60  30  60  50
Dothan        73  86  72  86  72 /  80  60  20  50  50
Albany        74  85  74  89  74 /  80  70  20  50  30
Valdosta      73  87  72  87  71 /  50  60  20  50  20
Cross City    75  86  74  86  74 /  40  50  20  50  30
Apalachicola  76  85  76  83  75 /  60  60  30  60  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Sunday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
     Gulf-Jackson-North Walton-South Walton-Washington.

     Wind Advisory until 1 AM CDT Sunday for Central Walton-Coastal
     Bay-Holmes-Inland Bay-North Walton-South Walton-Washington.

     High Rip Current Risk through late Sunday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Sunday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Sunday evening for Clay-Early-Quitman-
     Randolph.

AL...Flash Flood Watch through Sunday evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 5 PM EDT /4 PM CDT/ Sunday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Merrifield
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...Barry
MARINE...Merrifield
FIRE WEATHER...Merrifield
HYDROLOGY...Merrifield

In the hours before

Local storm report, Jun 19, 5:23 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     MARINE TSTM WIND 1 SE BEACON HILL        29.92N 85.38W
06/19/2021  E41 MPH          GULF               FL   MESONET

            FSWN GULF VETERANS MEMORIAL PARK RECORDED A
            WIND GUST OF 41 MPH.

&&

RH
Local storm report, Jun 19, 5:47 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
06/19/2021  E43 MPH          WALTON             FL   MESONET

            ED WALLINE BEACH ACCESS RECORDED A WIND GUST
            OF 43 MPH.

&&

RH
Local storm report, Jun 19, 6:42 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
642 PM EDT SAT JUN 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
06/19/2021  M43 MPH          WALTON             FL   MESONET

            10 MINUTE WIND GUST OF 43 MILES PER HOUR AT
            ED WALLINE BEACH.

0948 AM     MARINE TSTM WIND 1 SE GULF RESORT BEACH  30.21N 85.88W
06/19/2021  M50 MPH          GMZ750             FL   BUOY

            GUST TO 50 MPH AT BUOY STATION PCBF1 PANAMA
            CITY BEACH, FL.

0957 AM     MARINE TSTM WIND 2 N MAGNOLIA BEACH      30.19N 85.73W
06/19/2021  E50 MPH          GMZ750             FL   MESONET

            GUST OF 50 MPH REPORTED AT GULF COAST STATE
            COLLEGE MESONET.

1002 AM     TSTM WND DMG     2 SW SOUTHPORT          30.27N 85.67W
06/19/2021                   BAY                FL   PUBLIC

            1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

0133 PM     TORNADO          4 SW KOLOMOKI MOUNDS SP 31.43N 84.98W
06/19/2021                   EARLY              GA   EMERGENCY MNGR

            DAMAGE TO HOUSES REPORTED NEAR WHITE
            CHANDLER RD.

0135 PM     TORNADO          2 WSW KOLOMOKI MOUNDS S 31.46N 84.97W
06/19/2021                   EARLY              GA   EMERGENCY MNGR

            DAMAGE REPORTED TO A BARN PUMP NEAR SAWYER
            RD.

0156 PM     TORNADO          3 W HARRISONS MILL      31.55N 84.93W
06/19/2021                   CLAY               GA   TRAINED SPOTTER

            SPOTTER CONFIRMED TORNADO.

0200 PM     TSTM WND DMG     2 E SEAGROVE BEACH      30.31N 86.09W
06/19/2021                   WALTON             FL   911 CALL CENTER

            REPORT OF A POWER POLE DOWN NEAR LAKEVIEW
            DR.

0230 PM     TSTM WND GST     2 ENE SEAGROVE BEACH    30.33N 86.10W
06/19/2021  M42 MPH          WALTON             FL   PUBLIC

            REPORT OF A 42 MPH WIND GUST.

0240 PM     TORNADO          1 SSE PETERSON HILL     31.77N 84.84W
06/19/2021                   RANDOLPH           GA   EMERGENCY MNGR

            TREES DOWN ALONG HWY 82 THAT COINCIDE WITH
            OBSERVED TDS.

0307 PM     TSTM WND DMG     BLACK                   31.01N 85.74W
06/19/2021                   GENEVA             AL   PUBLIC

            2 TREES REPORTED DOWN IN BLACK AL.

&&

DVD/RH
Special weather statement, Jun 19, 8:06 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
806 PM EDT Sat Jun 19 2021

ALZ066-067-069-GAZ121-200045-
Dale AL-Henry AL-Houston AL-Clay GA-
806 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DALE...HENRY...
NORTHWESTERN HOUSTON AND WEST CENTRAL CLAY COUNTIES UNTIL 845 PM
EDT/745 PM CDT/...

At 806 PM EDT/706 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Pinckard, or 8 miles east of Daleville, moving
northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Abbeville, Fort Gaines, Ozark, Headland, Fort Rucker, Midland City,
Newton, Pinckard, Grimes, Newville, Napier Field, Shorterville,
Hollis Dairy Road, Bells Crossroads, Walter F. George Lock And Dam,
Hunt Field, Waterford, Kirkland Crossroads, Edwin and Scottsboro
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3160 8500 3119 8562 3120 8564 3121 8564
      3144 8563 3162 8549 3162 8542 3171 8542
      3170 8522 3173 8521
TIME...MOT...LOC 0006Z 231DEG 37KT 3131 8556

72-BUNKER
Special weather statement, Jun 19, 8:13 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
713 PM CDT Sat Jun 19 2021

FLZ008>011-108-200100-
Central Walton FL-Holmes FL-South Walton FL-Jackson FL-Washington FL-
713 PM CDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...EAST
CENTRAL WALTON...SOUTHERN HOLMES AND WASHINGTON COUNTIES UNTIL 800 PM
CDT...

At 713 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles east of De Funiak Springs, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Vernon, Chipley, Bonifay, Eglin Air Force Base, Bradford, Live Oak,
Freeport, Cottondale, Ponce De Leon, Alford, Caryville, Wausau,
Westville, Hinsons Crossroads, Richter Crossroads, Portland,
Whitehead Crossroads, Cerrogordo, Gritney and Rock Hill.

A Tornado Watch remains in effect until 600 AM CDT for the Panhandle
of Florida.

LAT...LON 3071 8607 3071 8604 3073 8604 3089 8582
      3094 8525 3056 8550 3051 8614 3050 8620
      3050 8623 3049 8626
TIME...MOT...LOC 0013Z 228DEG 40KT 3071 8591

72-BUNKER
Special weather statement, Jun 19, 8:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
846 PM EDT Sat Jun 19 2021

ALZ066>069-FLZ009-011-GAZ120>122-142-200145-
Dale AL-Henry AL-Geneva AL-Houston AL-Holmes FL-Jackson FL-
Quitman GA-Randolph GA-Clay GA-Early GA-
846 PM EDT Sat Jun 19 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALE...HENRY...
EASTERN GENEVA...HOUSTON...NORTHWESTERN JACKSON...NORTHEASTERN
HOLMES...CLAY...WESTERN RANDOLPH...WESTERN EARLY AND QUITMAN COUNTIES
UNTIL 945 PM EDT/845 PM CDT/...

At 846 PM EDT/746 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Graceville, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Abbeville, Cottonwood, Fort Gaines, Georgetown, Blakely, Cuthbert,
Graceville, Headland, Dothan, Taylor, Kinsey, Ashford, Slocomb,
Cowarts, Webb, Columbia, Malone, Malvern, Rehobeth and Grimes.

A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3198 8504 3197 8495 3195 8496 3192 8491
      3193 8480 3192 8480 3192 8469 3095 8509
      3087 8570 3130 8546 3170 8530 3170 8522
      3174 8520 3177 8516 3177 8512 3178 8514
      3189 8513 3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 0046Z 230DEG 34KT 3096 8554

72-BUNKER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:13 PM EDTSpecial Weather StatementTAEHolmes, Walton, Washington47 min
Jun 19, 9:03 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson42 min
Jun 19, 9:39 PM EDTSpecial Marine WarningTAE114 min
Jun 19, 10:14 PM EDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington61 min
Jun 19, 10:31 PM EDTAreal Flood AdvisoryTAEBay, Washington3 hr
Jun 19, 10:39 PM EDTSpecial Marine WarningTAE96 min
Jun 19, 11:10 PM EDTSpecial Weather StatementTAECalhoun, Jackson80 min
Jun 20, 12:13 AM EDTSpecial Marine WarningTAE47 min
Jun 20, 12:41 AM EDTSpecial Weather StatementTAEFranklin49 min
Jun 20, 12:52 AM EDTSpecial Marine WarningTAE53 min
Jun 20, 12:59 AM EDTSpecial Marine WarningTAE46 min
Jun 20, 1:34 AM EDTSpecial Weather StatementTAELeon41 min
Jun 20, 1:42 AM EDTSpecial Marine WarningTAE93 min
Jun 20, 3:18 AM EDTSpecial Marine WarningTAE27 min
Jun 20, 3:20 AM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf70 min
Jun 20, 3:43 AM EDTSpecial Marine WarningTAE62 min
Jun 20, 4:18 AM EDTSpecial Marine WarningTAE87 min
Jun 20, 4:24 AM EDTSpecial Weather StatementTAEWakulla66 min
Jun 20, 5:43 AM EDTSpecial Marine WarningTAE62 min
Jun 20, 6:00 AM EDTSpecial Marine WarningTAE60 min
Jun 20, 6:09 AM EDTSpecial Weather StatementTAELafayette51 min
Jun 20, 6:18 AM EDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Liberty3 hr
Jun 20, 6:47 AM EDTSpecial Marine WarningTAE88 min
Jun 20, 7:27 AM EDTSpecial Marine WarningTAE31 min
Jun 20, 8:12 AM EDTSpecial Marine WarningTAE3 hr
Jun 20, 8:16 AM EDTSpecial Marine WarningTAE72 min
Jun 20, 8:22 AM EDTSpecial Weather StatementTAEWakulla38 min
Jun 20, 8:50 AM EDTSpecial Weather StatementTAEJefferson, Taylor40 min
Jun 20, 9:01 AM EDTSpecial Weather StatementTAEGulf44 min
Jun 20, 9:15 AM EDTSpecial Marine WarningTAE2 hr
Jun 20, 9:50 AM EDTSpecial Weather StatementTAEGulf40 min
Jun 20, 10:19 AM EDTSpecial Marine WarningTAE3 hr
Jun 20, 11:10 AM EDTSpecial Marine WarningTAE2 hr
Jun 20, 11:24 AM EDTSpecial Marine WarningTAE2 hr
Jun 20, 11:26 AM EDTSpecial Weather StatementTAETaylor49 min
Jun 20, 11:57 AM EDTSpecial Weather StatementTAEDixie48 min
Jun 20, 11:59 AM EDTSpecial Marine WarningTAE93 min
Jun 20, 12:24 PM EDTSpecial Weather StatementTAELafayette51 min
Jun 20, 2:05 PM EDTSpecial Marine WarningTAE62 min
Jun 20, 6:50 PM EDTSpecial Marine WarningTAE85 min
Jun 19, 9:42 PM EDTSpecial Weather StatementTAECalhoun, Clay, Early, Miller, Randolph, Seminole and 1 more63 min
Jun 19, 10:41 PM EDTSpecial Weather StatementTAECalhoun, Dougherty, Early, Lee, Terrell64 min
Jun 20, 3:05 AM EDTSpecial Weather StatementTAEQuitman55 min
Jun 20, 3:23 AM EDTSpecial Weather StatementTAEClay67 min
Jun 20, 3:59 AM EDTSpecial Weather StatementTAEClay, Quitman, Randolph31 min
Jun 20, 5:08 AM EDTTornado WarningTAEEarly17 min
Jun 20, 5:56 AM EDTTornado WarningTAECalhoun, Dougherty, Lee, Terrell34 min
Jun 19, 8:06 PM EDTSpecial Weather StatementTAEDale, Henry39 min
Jun 20, 12:31 AM EDTSpecial Weather StatementTAECoffee59 min
Jun 20, 1:28 AM EDTSpecial Weather StatementTAECoffee62 min
Jun 20, 2:21 AM EDTSpecial Weather StatementTAECoffee69 min
Jun 20, 2:43 AM EDTSevere Thunderstorm WarningTAECoffee, Dale32 min
Jun 20, 4:55 AM EDTTornado WarningTAEDale, Geneva, Houston35 min
Jun 20, 5:29 AM EDTTornado WarningTAEGeneva, Houston31 min

Nearby

Special Weather Statements in Georgia, 2021Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.